See Alike in...

Alike App

Browser

LoveMyu

518d

What do I do to increase my appetite while on adhd medicine? I’ve been having a hard time lately trying to gain weight… but it’s hard when I don’t feel like eating anything. It just feels like too much food. I’m starting to anger people I live with. The food they cook looks delicious.. but my stomach doesn’t agree.

Top reply
    • IAmTired247

      513d

      I completely understand what you mean. I'm the same way. I recommend either talking to your doctor about the loss of appetite and asking to switch medications or start eating snacks throughout the day like others have suggested. Hope you figure all of this out soon 🤗

    • IAmTired247

      513d

      I completely understand what you mean. I'm the same way. I recommend either talking to your doctor about the loss of appetite and asking to switch medications or start eating snacks throughout the day like others have suggested. Hope you figure all of this out soon 🤗

    • akaforrest

      513d

      eat out more :]

    • GhostieShark

      515d

      I completely get what you’re saying. When I started out, my therapist told me I would need to remind myself to eat or I would just forget it because I just didn’t feel like eating or just didn’t have an appetite. One thing that helped me was giving myself a meal to look forward to before taking my meds. That way, it was on the forefront of my mind and I’d actually want to eat. You can do that with snacks or drinks too if meals feel like too much at the time.

    • quetz

      516d

      I second this. Also things like smoothies and other liquids might help too :))

    • Eren2273

      516d

      Have you tried eating smaller amounts of food throughout the day instead of eating 3 meals a day?

    • KaiHope

      516d

      I switched to Tenex because of this, and the fact that I felt robotic on Adderall, Concerta, and Ritalin LA. I also take Clonazepam. But try snacking, at least you're eating something. Even a little bit at a time.

    • Scribbling_Kitten

      518d

      My doctor prescribed me Megestrol. It's an appetite stimulant :3

    • ajar

      518d

      I would definitely talk to your doctor about loss of appetite, and if possible communicate with the people you live with that your medication is having side effects. For now I'd try to get protein bars or shakes, anything small that gets a lot of nutrition in there, as well as snacks that you can eat throughout the day if a full meal feels like too much. Also idk if you have access but weed always makes me hungry 😂

    • Kbugg

      518d

      I typically just eat before I take the meds. Mine is immediate release so I take it before morning dose and before night time dose

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion